# SDR CHQA20130322088

- Difficulty date: March 22, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N578RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500865
- Aircraft time: 19,263 hours, 16,947 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,420 hours, 16,309 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE311421
- Condition: Leaking
- Location: Right
- Part time: 28,114 hours, 23,919 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LAVATORY SMOKE INDICATION DURING TAKEOFF. THE CREW REPORTED FURTHER THAT THERE WAS NO VISIBLE SMOKE OR ODOR IN THE AIRCRAFT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE SMOKE DETECTOR AND FOUND THE AIRCRAFT SAFE FOR FERRY FLIGHT.  THE AIRCRAFT WAS FERRIED TO SDF.  SDF MAINTENANCE REPLACED THE NUMBER 2 ENGINE.
